# SDR QMLA2023110220099

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N332AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4658
- Aircraft time: 5,367 hours, 11,698 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,789 hours, 11,698 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER AMBER AND RED GOV LIGHT ILLUMINATED, MYSELF AND THE CREW COULD SMELL AN ELECTRICAL SMOKE ODOR.  AFTER LANDING AND SHUTDOWN.  ARRIVED AT AIRCRAFT, CLEANED ELECTRICAL CONNECTORS ON FADEC AND NF SENSOR. GOV LIGHT WENT OUT.
